# SDR TSAA0434084

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1336
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 220, HNL-OGG: FIRST OFFICE AIRSPEED INDICATOR INOP.  RETURNED TO HNL, UNEVENTFUL LANDING.  REMOVED AND REPLACED THE MACH AIR SPEED INDICATOR.  OPS CHECK OKAY.  AIRCRAFT RETURNED TO SERVICE.
